If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

bruising?

Collapse

About the Author

Collapse

HCMA FORUM ARCHIVE Find out more about HCMA FORUM ARCHIVE
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • bruising?

    [bruising?]

    Author: mojo (---.cache.pol.co.uk)

    Date: 02-06-02 08:31

    Sorry, but I forgot to mention this in my previous post.

    For a couple of months now I have been experiencing a small bruise like marks on my skin without knocking or stimulating my skin whatsoever.

    I will experience a slight sharp pain in the area, be it my leg or my forearm, and then several hours later a small blue-ish mark will appear - similar in size and shape to a dime - and then over a period of a couple of days, it will go brownish in colour.

    Anyone experienced anything similar? I am taking asprin and was treated with blood thining when admitted to hospital.

    Thanks for your consideration.

    Mojo

    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

    [Re: bruising?]

    Author: Patrick (---.we.mediaone.net)

    Date: 02-11-02 03:11

    Aspirin is a blood thinner. My mother in law takes blood thinners and often gets bruises. I'm no doctor but I beleive your problem is that you blood is so thin, it actually "bleeds" out of your blood vessels and shows up as bruises under your skin.

    You should definitely let your doctor know so they can reduce or even take away the aspirin or other blood thinning medication.

    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

    [Re: bruising?]

    Author: mojo (---.cache.pol.co.uk)

    Date: 02-13-02 07:39

    Thankyou patrick, you have confirmed what i thought it probably was. I am waiting to see a top heart specialist so hopefully everything will be sorted out then. Meanwhile i am so gratefull for the words of encouragement that I have had from the members of this board.

    mojo

    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

    [Re: bruising?]

    Author: kay ruth (---.as0.wlby.oh.voyager.net)

    Date: 04-02-02 16:11

    sounds like too thin blood a condition called purpura. Too much aspirin will cause this ,or blood thinners ,your 're actually bleeding through your veins.
    NOTE: This is a post from the previous forum message board.
Working...
X